# SDR ASOA201001740

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 25,869 hours, 22,048 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON ASD RELEASE HANDLE RELEASE HANDLE MISSING.  R & R ASD HANDLE EXIT PLACARD IAW AMM 33-51-09. OPS CHECK GOOD. DMIL CLEARED.
